MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Model Number MRCS32
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device disposition presently unknown.
 
Event or Problem Description
On (b)(6) 2020 a patient received a memo-3d rechord mechanical ring as part of an mitral valve repair.The manufacturer was notified that mitral regurgitation was observed, and the site recommended re-valvuloplasty however the patient wanted to replace the valve.On (b)(6) 2020, memo 3d was explanted and epic (29mm) was implanted.Patient was in good condition after operation.No further information was received.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Based on the available information, it is not possible to draw a definitive conclusion regarding the reported event.The review of the device history record showed that this valve satisfied all material, visual, and performance standards required at the time of manufacture and release.The manufacturer attempted to follow up further on this event, but no additional information been received to date (follow-up challenged by covid-19 outbreak).The case will be closed at this time under the memo cp_mir_mis_001530 as no further investigation is possible.However, should additional information be provided, the manufacturer will re-assess the event and take further investigative action as applicable.The root cause is thus deemed to be cause not established.Fields changed: b4, g4, g7, h2, h6.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MEMO 3D RECHORD
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc
MDR Report Key9951720
Report Number3005687633-2020-00117
Device Sequence Number2319984
Product Code KRH
UDI-Device Identifier08022057015099
UDI-Public(01)08022057015099(240)ICV1334(17)240507
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2024
Device Model NumberMRCS32
Device Catalogue NumberICV1334
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date04/11/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR